research article
Regularity for Double Phase Variational Problems
February 1, 2015
We prove sharp regularity theorems for minimisers of a class of variational integrals whose integrand switches between two different types of degenerate elliptic phases, according to the zero set of a modulating coefficient . The model case is given by the functional w↦∫(|Dw|p+a(x)|Dw|q)dx, where q > p and a(⋅)≧0
Cite this item
Colombo, M., & Mingione, G. (2015). Regularity for Double Phase Variational Problems. Archive for Rational Mechanics and Analysis, 215(2), 443–496. https://doi.org/10.1007/s00205-014-0785-2
Click Copy to copy the citation, or select the text manually.
Type
research article
Author(s)
Mingione, Giuseppe
Date Issued
2015-02-01
Published in
Volume
215
Issue
2
Start page
443
End page
496
Editorial or Peer reviewed
REVIEWED
Written at
OTHER
EPFL units
Available on Infoscience
February 13, 2020
Use this identifier to reference this record